The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Mathematical and Computational Finance Group" and Year is 2004

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 5.


Monoyios, Michael (2004) Option pricing with transaction costs using a Markov chain approximation. Journal of Economic Dynamics and Control, 28 . pp. 889-913.

Monoyios, Michael (2004) Performance of utility based strategies for hedging basis risk. Quantitative Finance, 4 . pp. 245-255.

Reisinger, Christoph and Wittum, Gabriel (2004) On multigrid for anisotropic equations and variational inequalities: pricing multi-dimensional European and American options. Computing and Visualization in Science, 7 (3-4). pp. 189-197. ISSN 1433-0369

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.


Buttle, D. (2004) Credit networks and agent games. PhD thesis, University of Oxford.

This list was generated on Mon Jan 21 06:11:56 2019 GMT.